| Model Number |
FX3410MLC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/08/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3410mlc was removed on (b)(6) 2020 due to loss of osseointegration 9 years and 9 months after implantation.The patient has history of hypertension.The doctor noted periodontal disease during explantation.The patient has recovered without complications.